Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 129, NWS Albuquerque, NM

June 13, 2018Colfax County, Mora County, Taos County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 13, 2018, 4:03 PM MDT for Colfax County, Mora County, Taos County, New Mexico. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2018, 4:03 PM MDT (22:03 UTC)
Expired
Jun 13, 2018, 4:30 PM MDT
In force
27 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Colfax County, NM, Mora County, NM, Taos County, NM

The radar

The Albuquerque radar (KABX), 172 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 4:37 PM MDTHAIL 1Guadalupita, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2018-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2018-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4254 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

734 
WUUS55 KABQ 132203
SVRABQ
NMC007-033-055-132230-
/O.NEW.KABQ.SV.W.0129.180613T2203Z-180613T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
403 PM MDT WED JUN 13 2018

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southeastern Taos County in north central New Mexico...
  Northwestern Mora County in northeastern New Mexico...
  Southwestern Colfax County in northeastern New Mexico...

* Until 430 PM MDT.

* At 402 PM MDT, a severe thunderstorm was located over Chacon, or 13
  miles north of Mora, moving east at 10 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Coyote Creek State Park, Chacon, Holman, Luceros, Guadalupita and
  El Turquillo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Large hail, damaging winds and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lighting is
one of natures leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 3607 10550 3627 10546 3631 10514 3599 10521
TIME...MOT...LOC 2202Z 272DEG 8KT 3617 10534 

HAIL...1.25IN
WIND...60MPH
 
$$

Guyer
1 follow-up statement
434 
WWUS55 KABQ 132212
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
412 PM MDT WED JUN 13 2018

NMC007-033-055-132230-
/O.CON.KABQ.SV.W.0129.000000T0000Z-180613T2230Z/
Taos-Mora-Colfax-
412 PM MDT WED JUN 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHEASTERN TAOS...NORTHWESTERN MORA AND SOUTHWESTERN COLFAX
COUNTIES...

At 412 PM MDT, a severe thunderstorm was located over Chacon, or 12
miles north of Mora, moving east at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Coyote Creek State Park, Chacon, Holman, Luceros, Guadalupita and El
Turquillo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3607 10550 3627 10546 3631 10514 3599 10521
TIME...MOT...LOC 2212Z 269DEG 6KT 3615 10533 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Guyer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:51 PM MDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 13, 2:51 PM MDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
251 PM MDT Wed Jun 13 2018

.SYNOPSIS...
Moisture has begun increasing over New Mexico today as evidenced by
increasing coverage of showers and thunderstorms. The area of high
pressure responsible for the recent heat over New Mexico will move
east and allow deeper moisture to surge northward into the state.
The coverage of showers and storms will continue increasing through
Thursday and Friday with the focus shifting into central and western
New Mexico. The remnants of Hurricane Bud will slide north across the
area Saturday with the potential for moderate to heavy rainfall over
a large area of the state. Temperatures will be below normal with
all the clouds and moisture. Drier conditions are likely for central
and western New Mexico Sunday and Monday while the focus for storms
shifts into the eastern plains. Another potential big increase in
moisture is possible by Tuesday.

&&

.DISCUSSION...
The latest forecast package unfortunately does not offer a whole lot
of improvement in confidence regarding the coverage of the heaviest
rainfall Saturday and Saturday night. The highest confidence for an
area of significant rainfall at this time is along and west of the
Cont Divide.

But first, low level southeasterly flow has forced moisture west to
the Rio Grande Valley today and storms have already fired up over
the higher terrain. The latest hi-res and near-term model guidance
continues to show a convective cluster over northeastern NM where
there is a marginal risk of severe storms. Any storms within central
and western NM will produce strong outflow winds and dry lightning.

The upper high center is still shown to shift eastward into a ridge
axis Thursday and Friday while the remnant circulation of Hurricane
Bud lifts northward along the Baja region. Guidance still shows a
western extension of the ridge axis over eastern New Mexico during
this period. Moisture will trend deeper each day along the western
periphery of the high with the focus of showers and storms along and
west of the central mountain chain. Any storms during this period
will have the potential to produce flash flooding on recent burn
scars since PW values will rise to near record levels.

The focus continues to be Saturday and Saturday night with regard to
nailing down the timing and coverage of the heaviest precipitation.
There is a lot of disagreement on the details from 12Z models on the
heaviest QPF. Nonetheless, it still appears the entire forecast area
will pick up wetting rainfall and PoPs are quite high for Saturday.
The 12Z GFS threw a wrench into confidence as it squeezes out the
bulk of the QPF over the Mogollon Rim and the northwest mountains of
NM. The NAM is also much faster with the remnant circulation and
focuses all the QPF west of the central mt chain Saturday with very
little coverage Saturday night. There are also indications an area
of heavy rainfall will move through the southeast plains Saturday
night. All in all, the biggest concern that will need watching is
burn scar flash flooding.

The second focus becomes the period beyond Sunday as drier air works
in from the west and remnant low level moisture lingers over the
area. At this time the most likely focus will be over eastern NM
Sunday and Monday while the west attempts to dry out and heats up
again. The next surge of moisture is on the horizon starting Tuesday
as a potent back door front surges southwest through the state.

Guyer

&&

.FIRE WEATHER...
Better low level moisture than expected pushed into central areas
with congealed TX thunderstorm outflows last night. As a result,
scattered to isolated showers and thunderstorms are expected mainly
east of the continental divide this evening. Most of the scattered
activity will be along and east of the central mountain chain, where
most of the wetting precipitation is expected. There will be a mix
of wet and dry convection farther west this evening with erratic
wind gusts to 50 mph possible.

The center of anticyclonic circulation aloft will shift east of NM
by Thursday evening as an upper level trough deepens on the west
coast This will allow better moisture to flow northward into the
state each day through Saturday with increasing coverage of wetting
showers and thunderstorms. PWATs are forecast to vary around 0.75-1
inch Thursday and Friday, and temperatures will cool with all the
moisture in place, so wetting thunderstorms are expected. Some
storms will be capable of locally heavy rainfall with a risk of
flash flooding in and below recent burn scars.

The remnants of former Hurricane Bud are forecast to move northward
along the AZ/NM border on Saturday, before ejecting northeastward
across CO on Saturday night. Though the heaviest rain is forecast
west of the Rio Grande to the AZ border (and especially along the
continental divide), areas of locally heavy rainfall may be found as
far east as the eastern plains. Potentially heavy wetting rains
could linger into Saturday night across northern and eastern areas.
Rain amounts during the latter half of the week should generally
vary around 0.75-1.25 inches across western areas, with amounts
ranging from 0.25-0.75 of an inch farther east, except around 0.10-
0.25 along NM's eastern border. Locally heavier amounts of a few
inches will be possible, especially in the southwest mountains. Most
of that precipitation should come Saturday, which will be a high
risk day for burn scar flash flooding.

In the wake of Bud's remnants, drier air will filter over the state
from the west with a significant downtick in convection Sunday and
again Monday (west of the central mountain chain). Recycled moisture
should allow mainly isolated showers and thunderstorms to redevelop
in the west Sunday, while better moisture lingers in the east with
scattered to isolated convection. On Monday, areas along and east of
the central mountain chain will be favored for scattered to isolated
storms as a low pressure system over the NW US begins to draw a
moist low level return flow into the state.

Beyond Monday models diverge on the position of the upper low over
the western US with the ECMWF and Canadian Models sinking it
southward over the Great Basin, and the operational GFS run shifting
it eastward over the northern Rockies. The GFS operational run is an
outlier compared to other models in the GFS ensemble, which tend to
favor an upper level low position more in alignment with the
Canadian and ECMWF. Thus, it looks like the moist southeasterly
return flow will probably continue Tuesday through the middle of the
coming work weak with the potential for record high PWATs and
widespread wetting rainfall. This all hinges on today's operational
run of the GFS being mistaken.

44

&&

.AVIATION...
18Z TAF CYCLE
Scattered to isolated showers and thunderstorms will favor the
central mountain chain and adjacent east slope locations this
afternoon and evening, as well as the northeast plains. Isolated
cells will be possible as far west as the northwest mountains, west
central mountains and the southwest mountains. Some of this activity
will drift southeastward onto the east central plains tonight. Dry
and hybrid wet/dry microbursts are expected west of the central
mountain chain, and wetter microbursts along and east of the central
mountain chain, with erratic wind gusts up to 45 kt. A few cells
across the northeast could turn severe with large hail and wind gusts
to 50 kt. Convection will become more widespread each day through
the end of the week.

44

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  60  93  59  89 /  10  10  20  10
Dulce...........................  52  87  51  86 /  10  10  30  20
Cuba............................  58  87  57  84 /  10  20  30  20
Gallup..........................  53  90  52  84 /   5  20  20  30
El Morro........................  55  84  54  79 /  10  30  30  40
Grants..........................  55  88  54  84 /  10  30  30  30
Quemado.........................  56  85  55  80 /  10  40  30  40
Glenwood........................  65  96  65  90 /  10  20  20  20
Chama...........................  46  81  45  80 /  10  20  20  20
Los Alamos......................  64  84  62  83 /  10  40  30  20
Pecos...........................  59  85  58  83 /  20  20  30  20
Cerro/Questa....................  55  83  55  82 /  20  30  20  20
Red River.......................  48  73  48  72 /  20  30  30  30
Angel Fire......................  42  78  42  76 /  30  20  30  20
Taos............................  55  87  54  86 /  20  20  20  20
Mora............................  52  81  51  81 /  30  30  30  20
Espanola........................  62  91  60  89 /  10  20  20  10
Santa Fe........................  64  86  62  84 /  20  20  30  20
Santa Fe Airport................  62  90  61  88 /  10  10  20  10
Albuquerque Foothills...........  65  92  64  89 /  10  10  20  10
Albuquerque Heights.............  67  93  66  90 /  10  10  20  10
Albuquerque Valley..............  66  95  65  92 /  10  10  20  10
Albuquerque West Mesa...........  66  94  64  91 /  10  10  20  10
Los Lunas.......................  64  95  63  92 /  10  10  20  10
Rio Rancho......................  66  93  64  91 /  10  10  20  10
Socorro.........................  67  95  66  93 /  10  10  20  10
Sandia Park/Cedar Crest.........  61  86  61  84 /  20  20  30  20
Tijeras.........................  61  88  60  86 /  10  10  30  20
Moriarty/Estancia...............  56  90  56  88 /  20  20  20  20
Clines Corners..................  58  86  57  85 /  30  30  30  20
Gran Quivira....................  60  88  59  86 /  20  20  30  20
Carrizozo.......................  64  89  64  88 /  20  20  20  20
Ruidoso.........................  59  81  58  81 /  20  30  20  20
Capulin.........................  56  86  56  85 /  30  30  20  10
Raton...........................  54  89  54  89 /  30  20  20  10
Springer........................  54  90  55  90 /  30  20  20  10
Las Vegas.......................  55  85  54  85 /  20  30  30  10
Clayton.........................  62  91  62  91 /  30   5  20   0
Roy.............................  59  88  59  88 /  30  30  20   5
Conchas.........................  67  95  66  95 /  30  10  20   0
Santa Rosa......................  65  93  64  93 /  20  10  20   0
Tucumcari.......................  68  96  68  96 /  30   0  10   0
Clovis..........................  64  91  63  91 /  30   0   5   0
Portales........................  65  92  64  92 /  30   0   5   0
Fort Sumner.....................  66  94  65  94 /  30   0  10   0
Roswell.........................  69  96  68  96 /  10   0   5   0
Picacho.........................  64  89  63  89 /  10  10  10   5
Elk.............................  60  85  60  85 /  10  10  10  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 13, 2:59 AM MDT, 13 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
259 AM MDT Wed Jun 13 2018

NMZ501>540-141130-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
259 AM MDT Wed Jun 13 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a marginal risk of severe thunderstorms over far northeast
New Mexico this afternoon and evening, where large hail and damaging
winds are possible. Elsewhere, isolated thunderstorms are possible
from the southwest mountains northeast through Socorro County to the
central highlands and southern Sangre de Cristo mountains. Some of
these storms will be dry with gusty outflow winds and little
rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Deep sub-tropical moisture from what is now Category 1 Hurricane Bud
will increase chances for daily rounds of afternoon thunderstorms
beginning Friday night and persisting through Saturday night. Main
hazards from numerous showers and thunderstorms will be frequent
lightning, strong and gusty winds, heavy downpours and flash
flooding. Recent burned areas, especially the Buzzard Fire and the
Bluewater/Diener Canyon scars will be especially susceptible to
flash floods and debris flows late Friday night into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

33

In the hours before

Special weather statement, Jun 13, 1:50 PM MDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
150 PM MDT WED JUN 13 2018

NMZ513-515-527-132015-
East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson
Mesa-Northern Sangre de Cristos above 9500 feet/Red River-
150 PM MDT WED JUN 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TAOS AND
NORTHWESTERN COLFAX COUNTIES UNTIL 215 PM MDT...

At 149 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles east of Amalia, or 28 miles northeast of Questa, moving south
at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Vermejo Park.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3699 10502 3689 10491 3677 10522 3699 10530
      3700 10527
TIME...MOT...LOC 1949Z 340DEG 7KT 3695 10517

34
Special weather statement, Jun 13, 2:53 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
253 PM MDT WED JUN 13 2018

NMZ513-515-527-132130-
East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson
Mesa-Northern Sangre de Cristos above 9500 feet/Red River-
253 PM MDT WED JUN 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TAOS AND NORTHWESTERN
COLFAX COUNTIES UNTIL 330 PM MDT...

At 253 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles northeast of Elizabethtown, or 25 miles east of Questa, moving
east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Vermejo Park.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3677 10528 3693 10520 3689 10485 3667 10499
TIME...MOT...LOC 2053Z 289DEG 21KT 3682 10515

34
Local storm report, Jun 13, 3:20 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MDT WED JUN 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             CAPULIN                 36.74N 103.99W
06/12/2018  M1.00 INCH       UNION              NM   CO-OP OBSERVER

&&

EVENT NUMBER ABQ201800691

TRM
Special weather statement, Jun 13, 3:26 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
326 PM MDT WED JUN 13 2018

NMZ507-508-519-520-524-132200-
Southwest Mountains-West Central Highlands-South Central
Highlands-Lower Rio Grande Valley-Middle Rio Grande
Valley/Albuquerque Metro Area-
326 PM MDT WED JUN 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VALENCIA AND CENTRAL
SOCORRO COUNTIES UNTIL 400 PM MDT...

At 324 PM MDT, Doppler radar was tracking thunderstorms along the
Interstate 25 corridor extending from near Jarales to 14 miles
southwest of Bosque Del Apache Refuge. Movement was northeast at 20
mph.

Wind gusts up to 55 mph will be possible with these storms.

Locations impacted include...
Socorro, Belen, Veguita, San Acacia, Jarales, Lemitar, Casa Colorada,
Rio Communities, Bernardo and Bosque Del Apache Refuge.

This includes Interstate 25 between Mile Markers 109 and 191.

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

LAT...LON 3465 10661 3354 10677 3355 10718 3465 10704
TIME...MOT...LOC 2124Z 246DEG 21KT 3459 10686 3362 10702

Guyer
Special weather statement, Jun 13, 3:56 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
356 PM MDT WED JUN 13 2018

NMZ512-515-132215-
East Slopes Sangre de Cristo Mountains-West Slopes Sangre de Cristo
Mountains-
356 PM MDT WED JUN 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TAOS...NORTHWESTERN
MORA AND SOUTHWESTERN COLFAX COUNTIES UNTIL 415 PM MDT...

At 356 PM MDT, Doppler radar was tracking a strong thunderstorm near
Chacon, or 16 miles north of Mora, moving east at 5 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Frequent and dangerous cloud to ground lightning will also be
possible with this storm.

Locations impacted include...
Coyote Creek State Park, Chacon, Black Lake, Guadalupita and El
Turquillo.

&&

LAT...LON 3613 10546 3632 10542 3635 10516 3605 10523
TIME...MOT...LOC 2156Z 274DEG 6KT 3622 10533

Guyer

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:19 PM MDTSpecial Weather StatementABQUnion26 min
Jun 12, 7:07 PM MDTSpecial Weather StatementABQUnion23 min
Jun 13, 1:50 PM MDTSpecial Weather StatementABQColfax25 min
Jun 13, 2:30 PM MDTFlash Flood WarningABQColfax2 hr
Jun 13, 2:53 PM MDTSpecial Weather StatementABQColfax37 min
Jun 13, 2:59 PM MDTSevere Thunderstorm WarningABQColfax18 min
Jun 13, 3:26 PM MDTSpecial Weather StatementABQSocorro34 min
Jun 13, 3:56 PM MDTSpecial Weather StatementABQMora19 min
Jun 13, 4:32 PM MDTFlash Flood WarningABQColfax118 min
Jun 13, 4:35 PM MDTSpecial Weather StatementABQLos Alamos25 min
Jun 13, 4:37 PM MDTSevere Thunderstorm WarningABQColfax, Mora38 min
Jun 13, 4:51 PM MDTAreal Flood AdvisoryABQRio Arriba, Santa Fe84 min
Jun 13, 5:00 PM MDTSpecial Weather StatementABQTorrance15 min
Jun 13, 5:31 PM MDTSpecial Weather StatementABQColfax29 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.